MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715148
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the the balloon was ruptured.There was no patient harm.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for the investigation.The device was manufactured on 29-jan-2021.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 29-jan-2021.The physical sample have been received for the evaluation.This is a component purchased is supplied by an external supplier and a complete investigation was performed by the supplier.After the decontamination of the device, a physical evaluation was conducted in review of manufacturing issues, cuts, tears, and anything abnormal that could induce reported issue.The device was then inflated with air and water to check for leaks in the balloon.The unit was filled and remained filled over an hour and no leaks or balloon deflation was observed.The balloon was filled without leaks or bursts.The reported issue could not be duplicated or confirmed, and the device functioned as intended.Additional observations were identified.When the balloon was filled, there were scuff marks on the bottom side of the balloon as if it had been hit or rubbed by an unknown object leaving a white mark.The marking was very apparent and looks like a scrape, rubbing, or intentional marking of some sort that would leave debris or permanent markings.A couple of attempts were made trying to remove the markings; however, the marking could not be removed without damaging the unit or rupturing the balloon.Therefore, the marking was left alone.Although this observation was identified, the unit still functioned as intended.No issues were observed.This observation was not a manufacturing issue.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15343408
Report Number9612030-2022-03369
Device Sequence Number20064172
Product Code KNT
UDI-Device Identifier10884521007222
UDI-Public10884521007222
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715148
Device Catalogue Number8884715148
Device Lot Number2101936764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer08/15/2022
08/15/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/23/2022
11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown